ON THE STABILITY OF A THRESHOLD AR(1) WITHOUT INTERCEPTS
K. S. Lim
Journal of Time Series Analysis, 1992, vol. 13, issue 2, 119-132
Abstract:
Abstract. Binary polynomials are used to determine the stability of a threshold AR(1) without intercepts.
Date: 1992
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1992.tb00098.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:13:y:1992:i:2:p:119-132
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().